# SDR UIEA2020052901150

- Difficulty date: May 28, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 91,174 hours, 23,385 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT DURING APU START.  PERFORMED APU BITE TEST IAW FIM 49-11 FT 958, FOUND FAULT 34, CLEARED.  PERFORMED OPERATIONAL TEST, OK IAW AMM 49-11-00.
